# SDR DL72S951121

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: 1183 Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, 1 INCH CRACK AT VERTICAL STIFFENER ON 1183 BULKHED LWR RADIUS BLOCK.  INSTALLED DOUBLER PER N.N. 53-11-0 PG 811.
